# SDR FDEA2020060390981

- Difficulty date: May 19, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-300
- Aircraft serial: 42726
- Aircraft time: 5,907 hours, 2,584 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1383M68P23
- Part serial: BECK5052
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

OPEN U DURING CLIMB DEPT KORD APPROX 5000 LOUD BANGING NOISE FOLLOWED BY YAW, A/P ENGAGED, LE N1 30%, FUEL FLOW APPROX. 4000PPH, RT ENG NORMAL, LT ENG BACK TO NORMAL.  SECOND OCCURRENCE BANGING LOW N1 & FF ON LT ENG EICAS "L ENG HPSOV" ( SOUNDED LIKE COMPRESSOR STALL) TAT 14 DEG.  RAN QRH, ENG HPSOV CHECKLIST, NO OTHER OCCURRENCE. RETURNED TO ORD.  PERFORMED BORESCOPE INSP PER 767 MM 72-00-00-6 FOR STALL, NO DEFECTS NOTED.  HMU REQ R & R PER TSI WRI 72-00/2710.  REMOVED HMU IAW MM 73-21-14-4, BREAKERS D25 ON P11 AND E1 ON P6, PULLED AND COLLARED. REMOVAL COMPLETED PLATES FOR HARD LINES MUST BE REMOVED FROM NEW OTHER FASTENERS AND HARDWARE IF REQ.  CONT R & I PER AMM 73-21-14-4 THRU INSTALLATION STEP 3,E,(8). DUE TO OTHER MX.  CLOSE UP AND HMU TEST STILL NEEDS TO BE ACCOMPLISHED.  COMPLIED WITH REMAINING STEPS PAGE 25. STEP F. 1-2-3-4-5 END IAW AMM-73-21-14-4 REF-71-00-00-5-3.  COMPLIED WITH TESTS 2-3-5-11.  ALSO COMPLIED WITH MAX POWER ASSURANCE IAW AMM-71-00-00-5-3 AND JRH-7-6 AND JRH-4-6 THROUGH 4-11.  ALSO COMPLIED WITH MAX POWER ASSURANCE AND BOTH MIN IDLE AND APP IDLE PARAMETERS WITHIN LIMITS REF-JRH AND-AMM-71-00-00-5-3.  ALL PARAMETERS WITHIN LIMITS.  ALSO COMPLIED WITH FIM-36-10 FAULT TREE 833.  OK FOR SERVICE.
